# SDR EISA20000132

- Difficulty date: August 31, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- Aircraft time: 77,037 hours, 58,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250111
- Condition: Misaligned
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR LIGHT ILLUMINATED.  AIR TURNBACK TO (AUS).  REMOVED AND REPLACED NOSE GEAR DOOR CABLES AND TESTED PER M/M 32-22-1.  REMOVED AND REPLACED DOOR WARNING SWITCH PER M/M 32-62-11.
